Journal of Applied Mathematics

Periodic Solutions for Autonomous ( q , p ) -Laplacian System with Impulsive Effects

Xiaoxia Yang and Haibo Chen

Full-text: Open access

Abstract

By using the variational method, some existence theorems are obtained for periodic solutions of autonomous ( q , p ) -Laplacian system with impulsive effects.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 378389, 19 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818686

Digital Object Identifier
doi:10.1155/2011/378389

Mathematical Reviews number (MathSciNet)
MR2854972

Zentralblatt MATH identifier
1238.35031

Citation

Yang, Xiaoxia; Chen, Haibo. Periodic Solutions for Autonomous ( q , p ) -Laplacian System with Impulsive Effects. J. Appl. Math. 2011 (2011), Article ID 378389, 19 pages. doi:10.1155/2011/378389. https://projecteuclid.org/euclid.jam/1331818686


Export citation